# SDR SWAA2021011140830

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON INTERCOSTAL UPPER FLANGE BS 772, RBL 20, WL 154.
